Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 40, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 16, 2014, 3:27 PM EDT. It took effect at Oct 17, 2014, 4:00 AM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2014, 3:27 PM EDT (19:27 UTC)
- In effect from
- Oct 17, 2014, 4:00 AM EDT
- Expired
- Oct 19, 2014, 10:00 AM EDT
- In force
- 54 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS71 KCLE 161927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT THU OCT 16 2014 LEZ142>145-170330- /O.NEW.KCLE.SC.Y.0040.141017T1400Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 327 PM EDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS FRIDAY MORNING THEN TURN WEST AND INCREASE TO 30 KNOTS FRIDAY NIGHT. *WAVES: WAVES WILL BUILD TO 2 TO 4 FEET FRIDAY AND TO 5 TO 7 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-170330- /O.NEW.KCLE.SC.Y.0040.141017T0800Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS FRIDAY MORNING THEN TURN WEST AND INCREASE TO 30 KNOTS FRIDAY NIGHT. *WAVES: WAVES WILL BUILD TO 3 TO 5 FEET BY FRIDAY MORNING AND TO 6 TO 9 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
11 follow-up statements
376 WHUS71 KCLE 170205 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EDT THU OCT 16 2014 LEZ142>145-171015- /O.CON.KCLE.SC.Y.0040.141017T1400Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1005 PM EDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS FRIDAY MORNING THEN TURN WEST AND INCREASE TO 30 KNOTS LATE FRIDAY NIGHT. *WAVES: WAVES WILL BUILD TO 2 TO 4 FEET FRIDAY MORNING AND TO 5 TO 7 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-171015- /O.CON.KCLE.SC.Y.0040.141017T0800Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 PM EDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS FRIDAY MORNING THEN TURN WEST AND INCREASE TO 30 KNOTS FRIDAY NIGHT. *WAVES: WAVES WILL BUILD TO 3 TO 5 FEET BY FRIDAY MORNING AND TO 6 TO 9 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
736 WHUS71 KCLE 170758 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EDT FRI OCT 17 2014 LEZ142>145-171600- /O.CON.KCLE.SC.Y.0040.141017T1400Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 358 AM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS MORNING THEN TURN WEST AND INCREASE TO 30 KNOTS TONIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH SATURDAY NIGHT. *WAVES: WAVES OF 1 TO 3 FEET WILL BUILD TO 5 TO 7 FEET TONIGHT. WAVES ARE NOT EXPECTED TO BE BELOW 4 FEET UNTIL LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-171600- /O.CON.KCLE.SC.Y.0040.141017T0800Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 358 AM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. *WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON THEN TURN WEST AND INCREASE TO 30 KNOTS TONIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH THROUGH SUNDAY. *WAVES: WAVES WILL BUILD TO 3 TO 5 FEET BY FRIDAY MORNING. WAVES OF 6 TO 10 FEET CAN BE EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. WAVES ARE NOT EXPECTED TO BE UNDER 4 FEET UNTIL LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
970 WHUS71 KCLE 171321 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 921 AM EDT FRI OCT 17 2014 LEZ142>145-172130- /O.CON.KCLE.SC.Y.0040.141017T1400Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 921 AM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. *WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL TURN WEST AND INCREASE TO 30 KNOTS TONIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH SATURDAY NIGHT. *WAVES: WAVES OF 2 TO 4 FEET WILL BUILD TO 5 TO 7 FEET TONIGHT. WAVES ARE NOT EXPECTED TO BE BELOW 4 FEET UNTIL LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-172130- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 921 AM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. *WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL TURN WEST AND INCREASE TO 30 KNOTS TONIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH THROUGH SUNDAY. *WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 6 TO 10 FEET TONIGHT THEN CONTINUE INTO SATURDAY NIGHT BEFORE SLOWLY DECREASING TO 4 FEET OR LESS BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
167 WHUS71 KCLE 171926 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT FRI OCT 17 2014 LEZ142>145-180330- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 326 PM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. *WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL TURN WEST AND INCREASE TO 30 KNOTS OVERNIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH SATURDAY NIGHT. *WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 7 FEET OVERNIGHT. WAVES ARE NOT EXPECTED TO BE BELOW 4 FEET UNTIL LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-180330- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 326 PM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. *WINDS: SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL TURN WEST AND INCREASE TO 30 KNOTS OVERNIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DIMINISH THROUGH SUNDAY. *WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 7 TO 10 FEET OVERNIGHT THEN CONTINUE INTO SATURDAY NIGHT BEFORE SLOWLY DECREASING TO 4 FEET OR LESS BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
364 WHUS71 KCLE 180216 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1016 PM EDT FRI OCT 17 2014 LEZ142>145-181030- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1016 PM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS: WEST WINDS OF 15 TO 25 KNOTS WILL TURN TO NORTHWEST AND INCREASE TO 30 KNOTS EARLY SATURDAY. WINDS WILL DECREASE TO 15 TO 25 KNOTS ON SATURDAY AFTERNOON AND 10 TO 20 KNOTS SATURDAY NIGHT. * WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 7 FEET OVERNIGHT. WAVES WILL REMAIN AT OR ABOVE 4 FEET UNTIL LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-181030- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1016 PM EDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS: WEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 30 KNOTS OVERNIGHT. NORTHWEST WINDS TO 30 KNOTS SATURDAY WILL SLOWLY DECREASE TO 10 TO 20 KNOTS BY SUNDAY. * WAVES: WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 8 FEET OVERNIGHT THEN CONTINUE INTO SATURDAY NIGHT BEFORE SLOWLY DECREASING TO 4 FEET OR LESS BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
006 WHUS71 KCLE 180741 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT SAT OCT 18 2014 LEZ142>145-181545- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 341 AM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS TO 30 KNOTS WILL DECREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND 10 TO 20 KNOTS TONIGHT. * WAVES: WAVES OF 5 TO 7 FEET TODAY WILL REMAIN AT OR ABOVE 4 FEET UNTIL LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-181545- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 AM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS: WEST WINDS 30 KNOTS TODAY WILL SLOWLY DECREASE TO 10 TO 20 KNOTS BY SUNDAY. * WAVES: WAVES OF 6 TO 9 FEET WILL SLOWLY DECREASING TO 4 FEET OR LESS BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
641 WHUS71 KCLE 181410 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 AM EDT SAT OCT 18 2014 LEZ142>145-182215- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1010 AM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: WAVES OF 4 TO 7 FEET TODAY WILL DECREASE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-182215- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1010 AM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WILL SLOWLY DECREASE TO 10 TO 20 KNOTS BY SUNDAY. * WAVES: WAVES OF 5 TO 8 FEET WILL DECREASE BELOW 4 FEET ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
367 WHUS71 KCLE 182000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 PM EDT SAT OCT 18 2014 LEZ142-182100- /O.CAN.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ MAUMEE BAY TO RENO BEACH OH- 400 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DECREASED TO 1O TO 15 KNOTS WITH WAVES OF 1 TO 3 FEET. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ146>149-190400- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-141019T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL SLOWLY DECREASE TO 10 TO 20 KNOTS BY SUNDAY. * WAVES: WAVES OF 5 TO 7 FEET WILL DECREASE BELOW 4 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ143>145-190400- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH- 400 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS. * WAVES: WAVES OF 4 TO 6 FEET TODAY WILL DECREASE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
571 WHUS71 KCLE 190122 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 PM EDT SAT OCT 18 2014 LEZ143-190230- /O.CAN.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ RENO BEACH TO THE ISLANDS OH- 922 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 2 TO 4 FEET WILL CONTINUE UNTIL LATE TONIGHT. $$ LEZ144-145-190800- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 922 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS. * WAVES: WAVES OF 4 TO 6 FEET TODAY WILL DECREASE TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ146>149-190930- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 PM EDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL SLOWLY DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 5 TO 7 FEET WILL DECREASE TO 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
553 WHUS71 KCLE 190750 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EDT SUN OCT 19 2014 LEZ144-145-190900- /O.CAN.KCLE.SC.Y.0040.000000T0000Z-141019T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 350 AM EDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ146>149-191400- /O.CON.KCLE.SC.Y.0040.000000T0000Z-141019T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 350 AM EDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS DIMINISHING TO AROUND 10 KNOTS. * WAVES: WAVES OF 3 TO 5 FEET WILL DECREASE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
266 WHUS71 KCLE 191406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT SUN OCT 19 2014 LEZ146>149-191515- /O.EXP.KCLE.SC.Y.0040.000000T0000Z-141019T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 AM EDT SUN OCT 19 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 10 TO 15 KNOTS WILL SHIFT TO THE WEST TODAY. WAVES HAVE DROPPED INTO THE 2 TO 4 FOOT RANGE AND WILL CONTINUE TO FALL TO 1 TO 3 FEET THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 1:06 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 16, 1:06 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 106 PM EDT THU OCT 16 2014 .SYNOPSIS... LOW PRESSURE OVER THE REGION WILL MOVE NORTHEAST INTO QUEBEC BY LATE TONIGHT. THERE WILL BE SEVERAL TROUGHS THAT ROTATE AROUND THE LOW WITH A STRONGER COLD FRONT ARRIVING LATE FRIDAY. HIGH PRESSURE WILL BEGIN BUILDING IN ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND A FEW RUMBLES OF THUNDER CONTINUE TO MOVE ACROSS NORTHERN OHIO...MAINLY ACROSS THE EASTERN COUNTY WARNING AREA. IT APPEARS THAT THE WEAK FRONTAL BOUNDARY IS ABOUT TO MOVE ONTO THE CENTRAL LAKESHORE. SO THIS SHOULD MEAN THAT THIS IS THE LAST SIGNIFICANT BAND THAT WILL MOVE OFF OF THE LAKE. ALL OF THIS SHOULD CONTINUE AN EASTWARD MOVEMENT THROUGH THE AFTERNOON WITH SHOWERS AND CLOUD COVER FILLING IN ACROSS NE OHIO AND NW PA. HAVE MADE ONLY MINOR CHANGES TO TEMPERATURES THROUGH THE AFTERNOON WITH A FEW LOCATIONS THAT GET A BIT MORE SUNSHINE MAKING A RUN AT THE MIDDLE 60S. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... SOME SHOWERS LINGERING ESPECIALLY EARLY TONIGHT AS THE LOW MOVES OFF TO THE EAST. FOR FRIDAY A COLD FRONT MOVES THROUGH...MOISTURE IS LIMITED SO IT LOOKS LIKE THE FRONT MOVES THROUGH MAINLY DRY...COULD BE SOME SPRINKLES. SOME LAKE EFFECT/LAKE INDUCED SHOWERS WILL OCCUR FRIDAY NIGHT INTO SUNDAY MORNING. THE BEST CHANCE WILL BE IN THE SNOW BELT AREA...HOWEVER...MOST LOCATIONS WILL HAVE A CHANCE ON SATURDAY AS A SURFACE TROF MOVES THROUGH. OTHERWISE HIGH PRESSURE WILL BEGIN BUILDING IN ON SUNDAY. FOR THE SNOW BELT AREAS IT WILL GET COOL ALOFT LATE SATURDAY NIGHT INTO SUNDAY MORNING THAT THE GFS MODEL SAYS IF IT IS PRECIPITATING THAT SOME SNOW FLAKES COULD BE MIXED IN OVER THE HIGHER TERRAIN OF NW PA. THE OTHER MODELS THE ECMWF...CANADIAN AND NAM SAYS IT WILL BE TO WARM FOR SNOW FLAKES. IN FACT IT MAY NOT EVEN BE PRECIPITATING AS DRIER AIR WILL BE WORKING IN EVEN WITH THE 850 MB TEMPERATURE NEAR -5 OR -6C OVER NW PA. BECAUSE OF THAT WILL NOT MENTION SNOW FOR NW PA. THE ECMWF IS TRYING TO HINT AT SOME SHOWERS TRYING TO SNEAK INTO NW OH LATE SUNDAY NIGHT AHEAD OF A COLD FRONT. AT THIS TIME CONTINUED THE SLIGHT CHANCE POPS UNTIL IT GET CLEARER ON THE TIMING. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... A SHORTWAVE IN THE NORTHWEST FLOW WILL RE-ESTABLISH THE TROUGH ACROSS NEW ENGLAND AND THE EASTERN GREAT LAKES BY MID WEEK. THIS COMES WITH FAIRLY GOOD MODEL AGREEMENT FOR THE BIG PICTURE. THIS WILL BRING A CLIPPER-LIKE LOW ACROSS THE GREAT LAKES MONDAY AND MONDAY NIGHT. A FEW SHOWERS WILL ACCOMPANY IT MONDAY NIGHT AND TUESDAY...WITH LAKE-DRIVEN CLOUDS CONTINUING INTO WEDNESDAY. DAYTIME HIGHS WILL RUN BELOW NORMAL MONDAY TUESDAY AND WEDNESDAY AND ONLY BE IN THE 50S. NIGHT LOWS WILL BE A LITTLE CLOSER TO NORMAL WITH CLOUD COVER AROUND. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHOULD SEE A LITTLE IMPROVEMENT IN CIGS INTO EARLY TONIGHT WITH MOST SITES MAINTAINING MVFR INTO FRI MORNING. SCT SHRA SHOULD SHIFT INTO JUST THE SNOWBELT BY FRI MORNING...SO EXPECT LOWERED VSBYS IN THE SHRA. SW WINDS WILL INCREASE FRI MORNING TO AROUND 15 KNOTS FOR MUCH OF THE AREA. .OUTLOOK...NON VFR FRIDAY NIGHT AND SAT THEN MAINLY SNOWBELT BY SUN. MORE NON VFR BY LATE MONDAY INTO TUE. && .MARINE... LIGHT AND VARIABLE FLOW TO START THE MORNING WILL BECOME WSW AND INCREASE TO 10 TO 15 KNOTS. THIS WILL BRING WAVES UP ON THE EAST END TO 2 TO 4 FEET...MORE AROUND 4 FEET IF WINDS END UP BEING 15 TO 20 KNOTS. HAVE NOT RAISED THE SMALL CRAFT ADV BUT THIS WILL HAVE TO BE MONITORED. WILL NEED THE SMALL CRAFT ADV FOR SURE WHEN WINDS INCREASE TOWARD FRIDAY MORNING FROM THE SOUTHWEST AS THE GRADIENT ACROSS THE LAKES TIGHTENS. A COLD FRONT AND THE ARRIVAL OF COLDER AIR ACROSS THE LAKE FRIDAY NIGHT AND SATURDAY WILL INCREASE WINDS FURTHER WHILE SHIFTING THEM TO THE WEST AND EVENTUALLY NORTHWEST. THERE IS THE POSSIBILITY FOR GALE FORCE WINDS DURING THIS TIME PERIOD. WINDS WILL BEGIN TO DIMINISH TOWARD SUNDAY AS HIGH PRESSURE MOVES INTO THE OHIO VALLEY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...MULLEN SHORT TERM...KIELTYKA LONG TERM...OUDEMAN AVIATION...ADAMS MARINE...OUDEMAN
Hazardous weather outlook, Oct 16, 9:42 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EDT THU OCT 16 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-171345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 942 AM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 4:09 AM EDT | Dense Fog Advisory | CLE | Crawford, Erie | 5 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.